Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Severely sore breasts, started spotting, lower back pain. Are these affects of strep ?

Hi I m 31 and have had severely sore breasts for a few weeks now which is typically normal for me about a week before my period but I m not supposed to start for at least another week. I started spotting yesterday and I assumed I just started early but it has already stopped. My lower back is killing me too. It has been for a few weeks. I thought I may have hurt it at work but I ve been doing yoga and it hasn t helped. yesterday I also started feeling the effects of what seems like strep and since it has been passing around my family I m sure it s just my turn to get it.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic.
The symptoms you have described do not seem to be related to a streptococcal infection. Are you on any birth control pills/ hormonal medications? It could be a side effect of medications. It could also be a symptom of fibrocystic disease of the breasts. Please consult your gynaecologist for detailed evaluation.
Take care.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor